# SDR UPS06447981

- Difficulty date: August 24, 2006
- Submitted: September 13, 2006
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 104,700 hours, 26,436 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 840 S11l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT BS 840 STR 11L STRINGER LWR HORIZ FLANGE CRACK AT AFT HOLE APPROX 0.030" RUNNING I/B.  BS 830-850 STR11L REPAIRED AS PER SRM 53-10-03 FIG 4.
